| Model Number |
8400 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device has high co2 sensor error alarm.The event occurred during preventive maintenance.There was no patient involvement, and no harm/adverse event was reported.
Additional Manufacturer Narrative
D9 - date returned to manufacturing-7/18/2024.One device was received for evaluation.Functional testing was performed and did not duplicate the customer's problem.No visual testing was performed.A root cause could not be determined as there was no problem found.Monitor will have factory calibration and high/low calibration performed as part of functional testing.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.